MAUDE Adverse Event Report: MICROVENTION, INC. VASCULAR PLUG 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. VASCULAR PLUG 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-180800
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the vascular azur plug was used in a radial approach splenic artery bleed embolization.The vessel measured just over 6mm and the physician decided to place an 8mm azur plug through a microcatheter.The placement went well, but after a few shots, the plug migrated distally.The 8mm plus embolized safely and remained in the patient.The physician then decided to go with a larger 10mm plug and during preparation outside of the body, the 10mm plug unintentionally detached rendering it unusable.The physician then attempted to place multiple embolization coils (x6) but the coils would not advance through entire microcatheter.A new microcatheter was replaced and the case was finished successfully with competitor coils.There was no report of harm to the patient.
 
Additional Manufacturer Narrative
Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.

Brand Name
VASCULAR PLUG 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22822113
Report Number2032493-2025-90409
Device Sequence Number15892793
Product Code KRD
UDI-Device Identifier00842429101629
UDI-Public(01)00842429101629(11)250313(17)280229(10)0001028984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191680
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-180800
Device Lot Number0001028984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AZUR CX 18D-LONGER COIL (X6) (MVI); AZUR VASCULAR PLUG - LARGE (MVI); PG PRO MICROCATHETER (TERUMO)
Patient Age19 YR
Patient SexMale